MathSciNet Relay Station
MathSciNet bibliographic data
MR2501301 53C42 (53C24)
Hurtado, A.; Markvorsen, S.; Palmer, V. Torsional rigidity of submanifolds with controlled geometry. Math. Ann. 344 (2009), no. 3, 511–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement